# SDR 2005FA0000186

- Difficulty date: August 13, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 94E423
- Condition: Closed
- Location: Heater
- Part time: 76 hours
- Component part number: B3500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WAS CHECKING HEATER IAW AD96-20-07 EVEN THOUGH HE WASN’T REQUIRED TO DO SO, AND FOUND THE COMBUSTION AIR PRESSURE SWITCH CLOSED AT ALL TIMES.  THIS IS A NORMALLY OPEN SWITCH.  CUSTOMER INFORMED US THAT THE HEATER HAS 76 HRS. TT.  THIS WAS A WARRANTY CLAIM.  UPON RECEIPT OF THE DEFECTIVE SWITCH, CONCLUDED THAT THE SWITCH WAS CLOSED AT ALL TIMES.  THIS SWITCH (AND HEATER) IS NOT REQUIRED TO BE TESTED IAW AD 96-20-07.  THE HEATER, THIS SWITCH IS INSTALLED ON IS PN FR90D38-1EL AND WAS BUILT IN FEBRUARY 2002.  TO PREVENT RECURRENCE, HAVE OPERATORS CHECK HEATERS AND SWITCHES WITH A SB OR AD.  (K)
